# SDR SWAA2024123172162

- Difficulty date: November 27, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Adapter
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR GIRT BART FITTING PLATE ASSY ADAPTER AND HARDWARE FWD AND AFT POSITION ON AFT SERVICE DOOR 2024-728464<[01] REPLACED GIRT BART FITTING PLATE ASSY ADAPTER AND HARDWARE FWD AND AFT POSITION ON AFT SERVICE DOOR IAW AMM 25-66-02-400-801; THE INSTALLATION IS DOCUMENTED ON TASK TTG8R008AJ2F STEP 13;[02] REPLACED GIRT BART FITTING PLATE ASSY ADAPTER AND HARDWARE FWD AND AFT POSITION ON AFT SERVICE DOOR IAW B737-800 AMM 25-66-02-400-801; THE INSTALLATION IS DOCUMENTED ON TASK TTG8R008AJ2F STEP 13;[03] REPLACED GIRT BART FITTING PLATE ASSY ADAPTER AND HARDWARE FWD AND AFT POSITION ON AFT SERVICE DOOR IAW B737-800 AMM 25-66-02-400-801; THE INSTALLATION IS DOCUMENTED ON TASK TTG8R008AJ2F STEP 13
